# SDR LYNX00015

- Difficulty date: May 20, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N506LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4176
- Aircraft time: 1,137 hours, 926 cycles
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING FINAL APPROACH, ON FLIGHT 3391, WE HAD NO GREEN INDICATION OF THE NOSE LANDING GEAR, AFTER SELECTING THE GEAR TO THE DOWN POSITION.  THE CREW DISCONTINUED THE APPROACH. THE TOWER ADVISED THE ALL (3) GEARS APPEARED DOWN AND THE NOSE LANDING LIGHT WAS ILLUMINATED.  THE CREW LEFT THE GEAR DOWN THE ENTIRE TIME SINCE THEY COULD FEEL THE NOSE GEAR HAD LOWERED AND THERE WHERE NO OTHER CAUTION LIGHTS.  WHILE IN CONTACT WITH MOC AND DISPATCH, THE CREW TESTED THE ADVISORY LIGHTS AND THE GREEN "DOWN" LIGHT WOULD NOT ILLUMINATE INDICATING THE BULB HAS BURNED OUT. THE CREW THEN RAN THE QRH AND THE BACKUP INDICATORS, INDICATED THAT ALL 3 GREEN LIGHTS ILLUMINATED PROPERLY. THE CREW THEN DECLARED AN EMERGENCY APPROACH WITH FOB AND SOULS ONBOARD AND LANDED WITHOUT ANY INCIDENT. MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR INDICATION LAMP. OPS CHECKS GOOD.
